# SDR 06FDEA04122

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND XORS = 713.6 FOUND CRACK ON FASTENER HOLE LOCATED AT 1:30 POSITION (LOOKING FORWARD VIEW UP).  LEFT WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND XORS 713.6 FOUND CRACK ON FASTENER HOLE LOCATED AT 1:30 POSITION REPAIR.  CARRIED OUT AS PER FEDEX EA NR 1-5710-105558, TITLE: WINGS, LEFT LOWER SKIN PLANK CUT OUT AT   536AD, ONE ACCESS DOOR ATTACHMENT BORE WITH CRACK INDICATIONS CENTERED AT XORS = 696.73 PSE 57.23.01 ALI.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
